# SDR FDEA201407191867

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 310N302615
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 PYLON NAC STRUT UPPER SPAR FITTING OTBD LUG BUSHING MIGRATED.
